Title: Generalized gauge transformations: SU(2) Yang-Mills case
Authors: Gastmans, Raymond ×
Newton, C
Wu, TT #
Issue Date: Oct-1996
Publisher: Published for the American Physical Society by the American Institute of Physics
Series Title: Physical Review D, Particles and fields vol:54 issue:8 pages:5302-5314
Abstract: We consider generalized gauge transformations for SU(2) Yang-Mills theory involving products of field operators at different space-time points. The infinitesimal gauge transformations are explicitly constructed to third order in the coupling constant. Also the case of an SU(2) doublet in interaction with the Yang-Mills fields ii worked out to third order.
ISSN: 0556-2821
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science